# SDR COMA0570089

- Difficulty date: July 29, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 7,620 hours, 5,804 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 521011
- Condition: Corroded
- Location: Nlg
- Part time: 7,620 hours, 5,804 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG OUTER CYLINDER P/N 52101-1 S/N BA0027 IS CORRODED.  CORROSION REPAIRED IAW BOMBARDIER REO 670-32-21-062 AND GOODRICH SCR 0008-04 REV C.
